# SDR WGEA200800014

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N161DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000078
- Aircraft time: 31 hours, 28 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 30266B
- Part serial: 1390
- Condition: Malfunctioned
- Location: Mlg
- Part time: 31 hours, 28 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BRAKE FEELS SPONGY ON BOTH PILOTS PEDALS.  PUMPING THE PEDAL DOES NOT BRING THE PRESSURE BACK.   ACCESSED ALL TUBING CONNECTIONS TO ALL LEFT BRAKE COMPONENTS, ALL TUBING RUNS CHECKED FOR SECURITY AND LEAKAGE, ALL CHECKED GOOD.  VERIFIED PROPER RESERVOIR SERVICE, REPLACED LEFT BRAKE WITH NEW UNIT AND PERFORMED A SATISFACTORY BLEED, LEAK AND OPS CHECK IAW EA500 MM 32-41-15.
